American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jann-Long Chern, Zhi-You Chen and Yong-Li Tang. Uniqueness of finite total curvatures and the structure of radial solutions for nonlinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011) 3211-3231. MR 2775804.
Abstract, references, and article information   
View Article: PDF

[2] Alexandre Cabot, Hans Engler and Sébastien Gadat. On the long time behavior of second order differential equations with asymptotically small dissipation. Trans. Amer. Math. Soc. 361 (2009) 5983-6017. MR 2529922.
Abstract, references, and article information   
View Article: PDF

[3] Peter De Maesschalck and Freddy Dumortier. Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006) 2291-2334. MR 2197445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alessandro Andretta and Alberto Marcone. Projective sets and ordinary differential equations. Trans. Amer. Math. Soc. 353 (2001) 41-76. MR 1650065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hans Lewy. Generalized integrals and differential equations . Trans. Amer. Math. Soc. 43 (1938) 437-464. MR 1501953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William M. Whyburn. Existence and oscillation theorems for non-linear differential systems of the second order . Trans. Amer. Math. Soc. 30 (1928) 848-854. MR 1501463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] F. H. Murray. A type of differential system containing a parameter . Trans. Amer. Math. Soc. 25 (1923) 315-324. MR 1501247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William Raymond Longley. An existence theorem for a certain differential equation of the $n$th order . Trans. Amer. Math. Soc. 15 (1914) 328-334. MR 1500983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gilbert Ames Bliss. An existence theorem for a differential equation of the second order, with an application to the calculus of variations . Trans. Amer. Math. Soc. 5 (1904) 113-125. MR 1500665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Maxime Bôcher. On the real solutions of systems of two homogeneous linear differential equations of the first order . Trans. Amer. Math. Soc. 3 (1902) 196-215. MR 1500596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1